# SDR CALA0400289

- Difficulty date: March 28, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 48,806 hours, 25,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1
- Condition: Inoperative
- Location: Fc Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MEGAPHONE IN FIRST CLASS CABIN WAS FOUND INOPERATIVE.  THE MEGAPHONE WAS REPLACED.
